A convenient setting for differential geometry and global analysis
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 1, pp. 63-109.
Michor, Peter 1

1 Universität Wien Institut für Mathematik Nordbergstrasse 15 A-1090 Wien (Austria) and
@article{CTGDC_1984__25_1_63_0,
     author = {Michor, Peter},
     title = {A convenient setting for differential geometry and global analysis},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {63--109},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {25},
     number = {1},
     year = {1984},
     zbl = {0548.58001},
     mrnumber = {764972},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1984__25_1_63_0/}
}
TY  - JOUR
AU  - Michor, Peter
TI  - A convenient setting for differential geometry and global analysis
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1984
DA  - 1984///
SP  - 63
EP  - 109
VL  - 25
IS  - 1
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1984__25_1_63_0/
UR  - https://zbmath.org/?q=an%3A0548.58001
UR  - https://www.ams.org/mathscinet-getitem?mr=764972
LA  - en
ID  - CTGDC_1984__25_1_63_0
ER  - 
%0 Journal Article
%A Michor, Peter
%T A convenient setting for differential geometry and global analysis
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1984
%P 63-109
%V 25
%N 1
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1984__25_1_63_0
Michor, Peter. A convenient setting for differential geometry and global analysis. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 25 (1984) no. 1, pp. 63-109. http://www.numdam.org/item/CTGDC_1984__25_1_63_0/

J. Boman, Differentiability of a function and of its compo sition with functions of one variable, Math. Scand. 20 (1976), 249-268. | MR | Zbl

A. Frolicher, (1) Applications lisses entre espaces et variétés de Fréchet C. R. A, S. Paris 293 (1981), I, 125 - 127. | MR | Zbl

(2) Smooth structures, Lecture Notes in Math. 962, Springer 1982. | MR

H. Herrlich & G. Strecker, Category Theory, Allyn & Bacon 1973. | MR | Zbl

A. Kock, Synthetic Differential Geometry, London Math. Soc. Lecture Notes 51, 1981. | MR | Zbl

A. Kriegl, (1) Eine Theorie glatter Mannigfaltigkeiren und Vektorbündel, Dissertation, Wien 1980. | Zbl

(2) Die richtigen Räume für Analysis im Unendlich-Dimensionalen, Monatsh. für Math, 9 4(1982), 109-124. | MR | Zbl

(3) Eine kartesisch abgeschlos sene Kategorie glatter Abbildungen zwischen beliebigen localkonvexen Vektorräumen, Monatsh. für Math. 95 (1983), 287.

P. Michor, ( 1) Manifolds of differentiable mappings, Shiva Math. Series 3 (1980). ( 2) Manifolds of smooth map s IV, Cahiers Top. Géom. Dif. XXIII- 3 (1982). | MR | Zbl

J. Morrow, The denseness of complete Riemannian metrics, J. Diff. Geometry 4 (1970), 225 - 226. | MR | Zbl

K. Nomizu& H. Ozeki, The existence of complete Riemannian metrics, Proc. A. M. S. 12 (1961), 889-891. | MR | Zbl

H.H. Schafer, Topological vector spaces, Springer GTM 3, 1970.

U. Seip, ( 1) A convenient setting for differential calculus, J. Pure Appl. Algebra 14 (1979), 73 - 100. | MR | Zbl

( 2) A convenient setting for smooth manifolds, Id. 2 1 (1981), 279-305. | MR | Zbl